On holomorphic maps between domains in C n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, p. 267-279
@article{ASNSP_1986_4_13_2_267_0,
     author = {Patrizio, Giorgio},
     title = {On holomorphic maps between domains in $C^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 13},
     number = {2},
     year = {1986},
     pages = {267-279},
     zbl = {0611.32022},
     mrnumber = {876125},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1986_4_13_2_267_0}
}
Patrizio, Giorgio. On holomorphic maps between domains in $C^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 13 (1986) no. 2, pp. 267-279. http://www.numdam.org/item/ASNSP_1986_4_13_2_267_0/

[B] T.J. Barth, The Kobayashi indicatrix at the center of a circular domain, Proc. Amer. Math. Soc., 88 (1983), pp. 527-530. | MR 699426 | Zbl 0494.32008

[BKU] R. Braun - W. Kaup - H. Upmeier, On the automorphisms of circular and Reinhardt domains in complex Banach spaces, Manuseripta Math., 25 (1978), pp. 97-133. | MR 500878 | Zbl 0398.32001

[FV] T. Franzoni - E. Vesentini, Holomorphic maps and invariant distances, Math. Studies, 40, North Holland, Amsterdam, 1980. | MR 563329 | Zbl 0447.46040

[GW] I. Graham - H. Wu, Characterization of the unit ball Bn in complex Euclidean Space, Math. Z., 189 (1985), pp. 449-456. | MR 786275 | Zbl 0547.32013

[L] L. Lempert, La métrique de Kobayashi et la représentation des domaines sur la boule, Bull. Soc. Math. France, 109 (1981), pp. 427-474. | Numdam | MR 660145 | Zbl 0492.32025

[L2] L. Lempert, Holomorphic retracts and intrinsic metrics in convex domains, Anal. Math., 8 (1982), pp. 257-261. | MR 690838 | Zbl 0509.32015

[P] G. Patrizio, Parabolic exhaustions for strictly convex domains, Manuscripta Math., 47 (1984), pp. 271-309. | MR 744324 | Zbl 0581.32018

[PW] G. Patrizio - P.M. Wong, Stability of the Monge-Ampère foliation, Math. Ann., 263 (1983), pp. 13-29. | MR 697327 | Zbl 0512.32013

[R] W. Rudin, Function theory in the unit ball in Cn, Grund. Math., 253, Springer Verlag, New York, 1980. | MR 601594 | Zbl 0495.32001

[RW] H. Royden - P.M. Wong, Carathéodory and Kobayashi metric in convex domains, preprint.

[S] A. Sadullaev, Schwarz lemma for circular domains and its applications, Math. Notes, 27 (1980), pp. 120-125. | MR 568402 | Zbl 0448.32011

[SPM] W. Stoll, A characterization of strictly parabolic manifolds, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 7 (1980), pp. 81-154. | Numdam | MR 577327 | Zbl 0438.32005

[St] C. Stanton, A characterization of the ball by its intrinsic metrics, Math. Ann., 264 (1983), pp. 271-275. | MR 711883 | Zbl 0501.32002

[V] E. Vesentini, Complex geodesics, Compositio Math., 44 (1981), pp. 375-394. | Numdam | MR 662466 | Zbl 0488.30015

[Vi1] J.P. Vigué, Le group des automorphismes analitiques d'un domaine borné d'un espace de Banach complexe. Application aux domaines bornés symmetriques, Ann. Sci. École Norm. Sup., 9 (1976), pp. 203-282. | Numdam | MR 430335

[Vi2] J.P. Vigué, Caractérisation des automorphismes analytiques d'un domaine convexe borné, C. R. Acad. Sc. Paris, 299 (1984), pp. 101-104. | MR 756530 | Zbl 0589.32042